Asymptotic expansions of solutions of the first initial boundary-value problem for Schrödinger systems in domains with conical points. II
Abstract
We consider asymptotic expansions of solutions of the first initial boundary-value problem for strong Schrödinger systems near a conical point of the boundary of a domain.Published
25.12.2009
Issue
Section
Research articles
How to Cite
Cung, The Anh, and Van Hung Nguen. “Asymptotic Expansions of Solutions of the First Initial Boundary-Value Problem for Schrödinger Systems in Domains With Conical Points. II”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 12, Dec. 2009, pp. 1640-59, https://umj.imath.kiev.ua/index.php/umj/article/view/3128.